Ahmed Alsaedi, Bashir Ahmad, Existence of solutions for nonlinear fractional integro-differential equations with three-point nonlocal fractional boundary conditions, Advances in Difference Equations (2010), 1-10.
 N. Adjeroud, Existence of positive solutions for nonlinear fractional differential equations with multi-point boundary conditions, The Australian Journal of Mathematical Analysis and Applications, 14, No. 2 (2017),
 N. Adjeroud, The existence and uniqueness of solutions for a nonlinear fractional Caputo-Langevin equation with multi-point boundary conditions, International Journal of Pure and Applied Mathematics, 116, No.
1 (2017), 15-30.
 Bashir Ahmad, K. Sotiris, Existence of solutions for impulsive antiperiodic boundary value problems of fractional order, Taiwanese Journal of Mathematics, No. 3 (2011), 981-993.
 Bashir Ahmad, K. Sotiris, Ntouyas and Ahmed Alsaedi, New existence results for nonlinear fractional differential equations with three-point integral Boundary Conditions, Advances in Difference Equations, (2011),
 Bashir Ahmad, Sotiris Ntouyas, Ravi Agarwal, Ahmed Alsaedi, Existence results for sequential fractional integro-differential equations with nonlocal multi-point and strip conditions, Boundary Value Problems, (2016).
 Bashir Ahmed, Juan J. Nieto, Riemann-Liouville fractional integrodifferential equations with fractional nonlocal integral boundary conditions, Boundary Value Problems, (2011).
 Dumitru Baleanu, Sayyedeh Zahra Nazemi, Shahram Rezapour, Existence and uniqueness of solutions for multi-term nonlinear fractional integro-differential equations, Advances in Difference Equations, No. 368
 R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.
 A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, B.V., Amsterdam, 2006.
 A.A. Kilbas, O.I. Marichev, S.G. Samko, Fractional Integral and Derivatives (Theory and Applications), Gorodon and Breach.
 Eric R. Kaufmann, Kouadio David Yao, Existence of solutions for a nonlinear fractional order differential equation, Electronic Journal of Qualitative Theory of Differential Equations (2009), 1-9.
 I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, San Diego, 1999.
 Xiaoyou Liu, Zhenhai Liu, Separated boundary value problem fractional differential equations depending on lower-order derivative, Advances in Difference Equations, No. 78 (2013).
 Xiaoyou Liu, Yiliang Liu, Fractional differential equations with fractional non-separated boundary conditions, Electronic Journal of Differential Equations, No. 25 (2013), 1-13.
 Ying Wang, Lishan Liu, Uniqueness and existence of positive solutions for the fractional integro-differential equation, Boundary Value Problems (2017).
 Zhanbing Bai, Haishen Lu, Positive solutions for boundary value problem of nonlinear fractional differential equation, Mathematical Analysis and Applications, 311 (2005), 495-505.